# SDR 08FDEA01942

- Difficulty date: May 21, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 65,673 hours, 29,410 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Check Valve
- Part number: 4C9572
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS UP GOT LEVEL 2 "FLAP DISAG".  FLAPS INDICATED 8/7 (LEFT) AND 5/4 RIGHT WING.  FLAP HANDLE BACK TO LAST POSITION AND FLAPS WOULD NOT MOVE.  HANDLE BACK TO UP NO CHANGE, WHILE MANEUVERING TO LAND FLAPS INDICATED 3/1 AND UP.  RETURNED TO MEM.  FLAP HINGES, ACTUATORS, CARRIAGES, TRACKS, FLAP VANES, RIG POSITIONS AND IND POSITIONS ALL OKAY.  FOUND LT O/B FLAP SPEED SLOWER THAN RT O/B CAUSING A SPLIT.  REMOVED RESTRICTOR AND CHECK VALVES ON LT O/B FLAP CONTROL VALVE.  FOUND FOD IN CHECK VALVES FILTERS.  RESTRICTORS WERE CLEAN.  INSPECTED NR 1 AND NR 2 HYDRAULIC ENGINE AND SYSTEM MANIFOLD FILTERS.  NO EVIDENCE OF DEBRIS FOUND.  REPLACED CHECK VALVES.  EXTEND AND RETRACT SPEED NOW MATCH.
